MAUDE Adverse Event Report: THE FLEX COMPANY FLEX; SINGLE-USE MENSTRUAL DISC

THE FLEX COMPANY FLEX; SINGLE-USE MENSTRUAL DISC
Model Number 10005
Medical Device Problem Codes Difficult to Remove (1528); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted the company's customer experience team via email to report that they were experiencing difficulty removing the device and sought medical assistance for removal after it had been in place for approximately 20 hours.The event occurred the first time the customer used the device.The customer stated that they had sexual intercourse while the device was inserted, and that they tried to remove the device for approximately eight hours before seeking medical assistance at an urgent care center.The customer stated that the nurse practitioner at the urgent care encountered some difficulty removing the device, but they were eventually able to successfully remove the device.The customer stated that the device broke when it was removed, however, no adverse symptoms were reported by either the customer or the nurse practitioner after removal of the device.The submission of this report is not an admission by the company that the use of the device in question caused or contributed to the customer event.

Brand Name
FLEX
Common Device Name
SINGLE-USE MENSTRUAL DISC
Manufacturer (Section D)
THE FLEX COMPANY
318 lincoln blvd.
#200
venice CA 90291
Manufacturer (Section G)
SOUTHMEDIC INC.
50 alliance blvd.
barrie, on L4M 5 K3
CA   L4M 5K3
Manufacturer Contact
jacqueline piscitello
318 lincoln blvd.
#200
venice, CA 90291
4242092711
MDR Report Key17330438
Report Number3012971814-2023-00015
Device Sequence Number14981930
Product Code HHE
UDI-Device Identifier00851906007262
UDI-Public851906007262
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10005
Device Lot Number171546
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Initial Report FDA Received Date07/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age22 YR
Patient SexFemale